Pregnant -pg114565993218

1 Replies
nicole1309 - April 21

I'm 20 yrs old and have been on the Birth Control shot for the past 2 yrs. I was supposed to get it again one Feb.14th and never had the money to get it. I've been using condoms since Feb.12th everytime i have s_x to be safe. It's now April 21st and i haven't got my period and have been getting weird cramps and pains in me abdomen for the past month or so, also i've had waves of nausea as well. I bought a pregnancy test a week ago and it said i'm not pregnant. But i'm a little worried as i haven't got my period. I've also gained a little weight over the past month, which could just be me getting fat, but like i said i'm a little worried and would like someone's oppinion!

 

Been There - April 21

You were getting a shot though, right? Maybe it's just your body adjusting after having received the shot for so long. You should ask your doctor.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?